MAUDE Adverse Event Report: CLINICAL INNOVATIONS KIWI OMNICUP; KIWI VACUUM DELIVERY SYSTEM, OMNICUP

CLINICAL INNOVATIONS KIWI OMNICUP; KIWI VACUUM DELIVERY SYSTEM, OMNICUP
Model Number VAC-6000ME
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Information (3190)
Date of Event 03/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It is unknown if an injury occurred.A 15 minute delay may result in an injury to the infant.It is highly unlikely we are getting the sample.A supplemental will be filed for any additional update or information.
 
Event or Problem Description
The cables inside the flexion unit got broken during traction.No consequences for patient or baby but a delay of 15 min was reported.No further information was reported.No sample.
 
Additional Manufacturer Narrative
Please see the following investigation completed on this returned device.Device history lot review: the device history record review has been performed on lot 181003.No ncr or deviation was found.This lot met all the specifications outlined for release of the product.Sample analysis: a visual inspection was performed on the returned device on the complaint related to the cables inside the flexion tube that broke during traction.A visual inspection was performed on this device and confirmed that the cable was broken inside.Functionality test cannot be performed because the cable was broken.The device was dismantled to check the cause for the cable to break during use.In the product evaluation, it was found that the cable was broken at the crimp sleeve inside the handle.The cable from the crimp sleeve can be visible from one side and outer side was broken at the exact position where the cable was snapped on the crimp sleeve.The cup was investigated and no symptoms of plastic deformation to state that the user had applied more traction force than suggested that leads to a cable that breaks.The cable sleeve inside the device was corroded.Conclusion: the reported complaint is confirmed.This complaint will now be closed.A letter will be sent on the findings of this investigation.
 
Event or Problem Description
No report of any injury to either the mother or the baby.Sample has been returned.

Brand Name
KIWI OMNICUP
Common Device Name
KIWI VACUUM DELIVERY SYSTEM, OMNICUP
Manufacturer (Section D)
CLINICAL INNOVATIONS
747 w 4170 s
murray UT 84123
MDR Report Key8661101
Report Number1722684-2019-00012
Device Sequence Number2274653
Product Code HDB
UDI-Device Identifier00814247020000
UDI-Public00814247020000
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K981260
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 07/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/07/2020
Device Model NumberVAC-6000ME
Device Lot Number181003
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/09/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2019
Supplement Date Received by Manufacturer07/15/2019
Initial Report FDA Received Date05/31/2019
Supplement Report FDA Received Date07/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;